# SDR UALA2011092805251

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,079 hours, 10,688 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 2R, KEEPS FALLING OUT AND HANGS BY WIRES.   SECURED LIGHT IN PLACE.
